# SDR AALA202505083222

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON BONDING PLATE LOCATED ON HINGE ARM N5 ON TRAILING EDGE LH HORZONTAL STABILIZER. MAINTENANCE REPLACED BONDING PLATE LOCATED ON HINGE ARM #5 ON TRAILING EDGE LH HORIZONTAL STABILIZER IAW  A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001.
